# SDR SWAA2013030113206

- Difficulty date: February 18, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 43,229 hours, 25,049 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRANSVERSE WEB ATTACH ANGLE CRACKED AT MAIN FLAP DEFLECTION ROLLER SUPPORT ARM ATTACH POINT.  REMOVED AND REPLACED ANGLE IAW SRM.
